Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Drug Induced Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Drug Induced Neuropathy

I have taking Truvada for the past 3 yrs along with Lexiva started about a yr ago. I have had numb toes which is progressively worsening for the past 8 months. I know Truvada has a low probability of causing neuropahty. If a drug is the offender...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Recommend getting a full evaluation (including looking at vitamin deficiencies, diabetes status, et cetera) and possibly a neurology consult to better define the nature/extent of the peripheral neuropathy. Individual components of your regimen can... Read more »

How to manage HIV drug induced peripheral neuropathy

I have been taking HIV meds close to 18 months now. I was on Triomune. Recently I started having... Read more »

Drug Induced Perpherpherial Neruopathy?

Over the past 10 days Ive had some symptoms develop that may be indicative of early or mild... Read more »
Articles
U.S. Food and Drug Administration

FDA-Led Research Team Discovers an Autoimmune Mechanism for Serious Drug-Induced Adverse Reactions

A team of researchers led by the U.S. Food and Drug Administration has discovered a new mechanism for identifying and understanding drug-related autoimmune reactions. In an article available online today in the journal AIDS , the team found that... Read more »
AIDS InfoNet

Peripheral Neuropathy

What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Neuropathy? Peripheral neuropathy (PN) is a disease of the peripheral nerves. These are all the... Read more »
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

Table of Contents Introduction A Snapshot of the Nervous System Clinical Features of Peripheral Neuropathy Development of DSPN Diagnosing DSPN Risk Factors for DSPN Neuropathy Management DSPN Therapies Conclusion Selected... Read more »
Connect With Others

Treatment options for Neuropathy

Posted by Neuropathypain, 1 Reply
I have suffered from Neuropathy since 2000. At first they thought it was the Zerit that I was on becuase a side effect was Neuropathy and it could go away, it never did it just got worse. I have tried every drug from Neurotin to Lyrica with no pain... Read more »

Neuropathy

Posted by Anonymous, 1 Reply
I have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »